AFTERCOLD TABLET

Composition: Levocetirizine 5 mg + Phenylephrine 5 mg + Paracetamol 325 mg

Levocetirizine is a highly potent long-acting peripheral H1-receptor antagonist which acts both on the early
and late allergic response.

Phenylephrine is an orally active sympathomimetic amine and exerts a decongestant action on the nasal
mucosa.

Paracetamol is a non-opiate para-aminophenol derivative that exhibits analgesic and antipyretic activity.

Biofield Phrama is the most trusted name when it comes to the best quality of medicines in the market. The company is doing a great job by providing more than 300+ products which include antibiotics and anti-infectives, multivitamins and minerals, anti-allergic, antioxidants, painkillers, hormonal management, and a lot more plus the company is offering the PCD Franchise Business opportunity to those young pharma experts who want to set up their business in the pharmaceuticals market. Being an ISO-certified company it is our responsibility to serving safe and effective drug range to the customers as well as the franchise partners. All of our drug range is formulated under the supervision of DCGI certifications. The company is providing Third-party manufacturing facilities to pharma professionals. All of our drugs ranges highly preferred by doctors, healthcare professionals, healthcare centers, hospitals, etc.

The company is dealing with different segments of PCD franchise business such as derma, ortho, gynae, general, cardiac range, diabetic range, etc.  Due to our work hard and serious efforts, we have earned a high reputation as one of the most trusted pharma companies in the Indian market. We provide our franchise partners unique monopoly-based business opportunity, and they committed to us as a long-run partnership. The company always puts 100% effort to make attractive marketing strategies that will help to get great profit margins and increase the graph of sales. The company is committed to the best quality of allopathic medicines and services with a timely delivery system.

Amazing and Customized range of Pharmaceuticals drugs

The company is offering genuine and affordable pharma products as compared to other pharma companies’ price lists. The company is specialized in a huge range of medicines in the market like pediatrics, dermatology, cardiology, diabetics, nutraceuticals, general range, critical care range, etc. All of our manufacturing units follow the guidelines of GMP-WHO institutes. Here is the list of different drug dosages:

  1. Tablet, Capsule & Soft Gelatin Caps
  2. Syrup& Suspensions
  3. Injectable
  4. Proteins Powder & Sachet
  5. Topical Solution & Lotions

AFTERCOLD TABLET

Combination of the Aftercold tablet

Aftercold Tablets is the combination of Levocetirizine 5 mg + Phenylephrine 5 mg + Paracetamol 325 mg + Caffeine 30 mg drugs.

Introduction of Aftercold Tab

Levocetirizine is an antiallergic medicine that used to provide relief from allergic issues like a running nose, eyes itching, watery eyes, sneezing, etc. Secondly, Phenylephrine is used to provide relief from congestion or stuffiness in the nose and nasal decongestant that narrows the small blood vessels. As we know paracetamol provides relief as an analgesic or pain reliever and antipyretic that reduces fever. It is very helpful in the fever, viral issues. Whereas, Caffeine acts as a stimulant that boosts the effectiveness of paracetamol and reduces sleepiness due to levocetirizine.

How to use Aftercold Tab

Aftercold medicines should take after the meal at the same time each day. If you forget to take the medicine, take a missed dose as soon as you think about it, or remember to take it. Do not take two doses of the Aftercold tab at the same time. Do not change the dose and take it as your doctor prescribed.

Common side effects of the Aftercold Tab

The common side effect of this medicine is Feeling lightheaded, sleepy, having blurred eyesight, or a change in thinking clearly. As the drug can cause sleepiness then avoid driving and doing other tasks or actions that call for you to be alert or have clear eyesight until you see how this drug affects you. If these effects bother you then consult your doctor immediately. Most of the time these hacks will help the patients like Dry mouth. Good mouth care, sucking hard, sugar-free candy, or chewing sugar-free gum may help you.

 

 

  • S.C.F. NO. 377, M.MARKET, MANIMAJRA
  • INFO@BIOFIELDPHARMA.COM
Product list
Get Best Pharma Franchise Deals
close slider

    Inquire Us